# SDR CA051129004

- Difficulty date: November 18, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 12,162 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Part number: 04320049
- Condition: Cracked
- Location: Stabilizer
- Part time: 12,468 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION OF AD 80-11-04, BRACKET P/N 0432001-9 FOUND CRACKED AT THE SAME TIME, REAR SPAR P/N 0432001-56 AND REINFORCEMENT P/N 0432001-15 FOUND ALSO CRACKED.  ALL THOSE 3 PARTS REPLACED WITH NEW.  AVAILABLE FROM CESSNA.
